Forum Rules


Reply
 
LinkBack Thread Tools Search this Thread
Old Sep 14th, 2018, 22:11 PM   1
Elsa50501
Pregnant (Expecting)
Active BnB Member
 
 
Join Date: Sep 2013
Location: Boston, MA
Posts: 786

Thrush, monistat 1, swelling after use!


My OB today said take the overnight cream from the pharmacy for thrush. She said the name, it started with a T so I grabbed the monistat 1 box that had the T in the medication name ( monistat 1). Inserted it before bed. Now I'm SO swollen in the areas it touched. It hurts so bad 3hours in that I can feel it pulsing. What is going on???

I never get thrush but this treatment is worse than the thrush.
I am considering calling the on call line for advice, but not sure it's an emergency.



 
Status: Offline
 
Old Sep 15th, 2018, 01:10 AM   2
xarlenex
Mum (Mom)
BnB Addict
 
 
Join Date: Dec 2007
Location: Bonny Scotland :)
Posts: 4,249
I'm on my second treatment for thrush in the last fortnight, that certainly doesn't seem like a normal reaction. I am swollen from the thrush but I was swollen before I inserted the perssary. I'd say to try a shower and ask advice on a different type of treatment, maybe your allergic to something in that one x



 
Status: Offline
 
Old Sep 15th, 2018, 07:06 AM   3
Elsa50501
Pregnant (Expecting)
Active BnB Member
 
 
Join Date: Sep 2013
Location: Boston, MA
Posts: 786
I waited until morning to call the on call line. Does seem to be some allergy to the monistat 1 day treatment. She said some people feel intense burning from that concentration but that kind of swelling isn't normal. It's better to do a 7 day treatment of a different brand (for me).

I'm on orders to take 25mg of benedryl, a Zyrtec and sit on an ice pack and "literally hang cool and loose". Lol let's see how long my nearly 4 year old let's this happen



 
Status: Offline
 

SEO by vBSEO